# SDR DXTA2024022210973

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Airbus
- Aircraft serial: 70088
- Aircraft time: 1,881 hours, 634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PATH LIGHT ON SEAT 14 IN ZONE 4 IS INOP  MET WITH CREW AND DEBRIEFED. REQUESTED AIRCRAFT MOVEMENT WITH FBO AND WAITED FOR THEM TO MOVE IT INTO NJA HANGAR. CONNECTED HANGAR GPU AND ALLOWED ELPS TO CHARGE. PERFORMED OPS TEST SEVERAL TIMES BUT LIGHTS STILL FAIL. ACCESSED EPLS #4 AND FOUND CHARGING LIGHT STILL ILLUMINATED. ALLOW FOR CHARGE TO FINISH AND PERFORM TEST USING TEST BUTTON ON ELPS AND OPS CHECKS GOOD. CLOSED UP ACCESS AND PERFORMED OPS TEST OF EMER LIGHTS, OPS TEST IS GOOD. ALLOW GPU TO POWER AIRCRAFT FOR SEVERAL MORE HOURS. DISCONNECTED GPU, CLOSED AND SECURED AIRCRAFT. WORK DONE IAW GL7500 AMP BD700-A-J33-53-13-00AAA-720A-A.
